# SDR C2XA10TY168

- Difficulty date: October 25, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450922
- Aircraft time: 9,163 hours, 5,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Smoke Detector
- Part number: FDS765A
- Condition: Defective
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TYS - A/C JUST CAME OUT OF C-CHECK WHEN THE LAV SMOKE DETECTOR WOULDN'T TEST.  MAINTENANCE REMOVED AND REPLACED THE LAV SMOKE DETECTOR IAW AMM 26-14-01.  OPS CHECK GOOD AND RELEASED TO SERVICE.
